Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2023 | Published | Journal Article | IST-REx-ID: 14244 |

Hausel, Tamás, et al. “Arithmetic and Metric Aspects of Open de Rham Spaces.” Proceedings of the London Mathematical Society, vol. 127, no. 4, Wiley, 2023, pp. 958–1027, doi:10.1112/plms.12555.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9581 |

Kwan, Matthew Alan. “Almost All Steiner Triple Systems Have Perfect Matchings.” Proceedings of the London Mathematical Society, vol. 121, no. 6, Wiley, 2020, pp. 1468–95, doi:10.1112/plms.12373.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5999 |

Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society, vol. 116, no. 5, Oxford University Press, 2018, pp. 1029–74, doi:10.1112/plms.12111.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 270 |

Browning, Timothy D., and Alexander Gorodnik. “Power-Free Values of Polynomials on Symmetric Varieties.” Proceedings of the London Mathematical Society, vol. 114, no. 6, Wiley, 2017, pp. 1044–80, doi:10.1112/plms.12030.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv